On certain asymptotic solutions of Riccati's differential equation

Herbert Olsson

TBD mathscidoc:1701.332025

Arkiv for Matematik, 1, (1), 21-25, 1949.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:09 uploaded by arkivadmin ] [ 712 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{herbert1949on,
  title={On certain asymptotic solutions of Riccati's differential equation},
  author={Herbert Olsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203409134123834},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={1},
  pages={21-25},
  year={1949},
}
Herbert Olsson. On certain asymptotic solutions of Riccati's differential equation. 1949. Vol. 1. In Arkiv for Matematik. pp.21-25. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203409134123834.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved